# SDR UPS06847131

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LOAD CREW REPORTED HOLE IN NR 3 BELLY COMPARTMENT FLOOR APPROX 4 FT FWD OF DOOR LEFT OF CENTER.  COMPLIED WITH EO DC8-5320-8724 APPROX A.  PERMANENT REPAIR WITHIN 30 DAYS.  REPAIRED DAMAGED FLOOR PANEL IAW DC8 SRM 53-2-5, FIG 8A. THIS CLEARS D327390
